Log in
Anxiety Support
36,729 members โ€ข 39,994 posts

Scared of a seizure

I can't believe that I've been taking an epeliptic drug, klonopin. Why did I even start this? Yes it has helped, but my doctor should have not just jumped to medication. I'm now slowly coming off of it, but I'm so scared that I'm going to have a seizure. It's so scary because I'm alone with my 2 year old for most of the day. What if something happens?... there will be no one there to help me?

Ugh, I'll be glad when this stuff is out of my system. Does anyone know of anything that would help ease this process? Maybe exersise.. meditation? ๐Ÿค”

6 Replies
oldest โ€ข newest

Exercise and Mediation And Keep Yourself Busy As Possible

Reply

I recently tapered off of Klonopin about 4 weeks ago. It was a slow and steady process, however I am so thankful that I did. I wouldn't worry about seizures honestly. No I am not a doctor but as long as you do it slow and steady and with doctors orders you should be fine!

Reply

How did you do it? Im taking right now .25 in the morning and .25 at night.

I was taking. 5 in the morning and at night

Reply

I started cutting my pills into 4 pieces, so basically I took a 3/4 for 3 weeks. Then a half for 3 weeks. Then a 1/4 for 3 weeks. I was prescribed .25 twice a day, however I only took one. Sometimes and rarely two a day if I was having a real bad day.

Reply

Thank you! That seems doable ๐Ÿ˜‰

Reply

You can also go as far as once you get down to the last 1/4 of the pill. Take it every other day for like a week or two. You are welcome ๐Ÿ˜

1 like
Reply

You may also like...